# SDR UPS06848322

- Difficulty date: October 13, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4772397U1
- Condition: Cracked
- Location: Fs 1760 L10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGERON END FITTING CRACKED AT STA 1760 L10L.  REMOVED, AND REPLACED LONGERON END FITTING AT STA 1760 L10L IAW SRM 51-1-24, 51-1-21, AND SRM 51-1-20D.
